# SDR USAA991374

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294.5
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 4 INCH BY 1 INCH DAMAGED FASTENER HOLE CUTOUT AT BS 294.5, WL 208, RBL 21-RBL 25 WEB.  INSTALLED DOUBLER PER SRM 51-40-2.  (X)
